A note on the value distribution of differential polynomials
Commun. Korean Math. Soc. 2019 Vol. 34, No. 4, 1145-1155
https://doi.org/10.4134/CKMS.c180378
Published online October 31, 2019
Subhas S. Bhoosnurmath, Bikash Chakraborty, Hari M. Srivastava
Dharwad 580 003; Kolkata 700118; Taichung 40402
Abstract : Let $f$ be a transcendental meromorphic function, defined in the complex plane $\mathbb{C}$. In this paper, we give a quantitative estimations of the characteristic function $T(r,f)$ in terms of the counting function of a homogeneous differential polynomial generated by $f$. Our result improves and generalizes some recent results.
Keywords : transcendental meromorphic function, differential polynomials
MSC numbers : Primary 30D30, 30D20, 30D35
Downloads: Full-text PDF   Full-text HTML

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd